# SDR F3LA2010061600443

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 271 hours, 101 cycles
- Engine: Cfmint CFM565B4
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 14975
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REF: PILOT WRITE UP LOG PAGE 530969, ITEM 1, 06/16/2010. HOT SMELL NOTED ROW 24D.  TV SYS SHUT OFF, SMELL WENT AWAY.  AIR TURN BACK.  DEFER REF IAW MEL 44-20-01AA CONTROL NR 1075944.  NO ODOR NOTICED ON GROUND.  REF LOG PAGE 530975, ITEM 2, 06/17/2010.  R & R SEAT ELECTRONICS BOX ROW 24D.
